# SDR AALA20130527003

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750124
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB AFT CARGO TRACK TIEDOWN FROM BODY STATIONS 787 TO 827, RT BUTTLINE 13.84 AND WATERLINE 158.  REPAIRED DAMAGED SECTION OF CARGO TRACK IAW SRM 53-00-53-2R-3.
